# SDR USAA920082012

- Difficulty date: November 3, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- Aircraft time: 76,461 hours, 14,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 145T252422
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM MONITOR MAJOR REPAIR NR 6056556 MINOR CORROSION ON RT FAIL SAFE STRAP BS955, S17.25R.  REPAIRED RT FAIL SAFE STRAP BS955, S17.25R IAW US AIRWAYS EA NR 134035.
